Alert archive / South Carolina / Gale Warnings in 2022

Gale Warning 7, NWS Charleston, SC

March 31, 2022

NWS Charleston, SC issued this gale warning at Mar 31, 2022, 3:58 AM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2022, 3:58 AM EDT (07:58 UTC)
Expired
Mar 31, 2022, 3:37 PM EDT
In force
12 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

048 
WHUS72 KCHS 310758
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
358 AM EDT Thu Mar 31 2022

AMZ330-311600-
/O.UPG.KCHS.SC.Y.0032.000000T0000Z-220331T1000Z/
/O.UPG.KCHS.GL.A.0004.220331T1000Z-220331T2100Z/
/O.NEW.KCHS.GL.W.0007.220331T0758Z-220331T2200Z/
Charleston Harbor-
358 AM EDT Thu Mar 31 2022

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds will increase to 15 to 25 kt this morning with
  gusts up to 40 kt and waves 2 to 3 feet.

* WHERE...Charleston Harbor.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-311600-
/O.UPG.KCHS.SC.Y.0032.000000T0000Z-220331T1300Z/
/O.UPG.KCHS.GL.A.0004.220331T1300Z-220401T1300Z/
/O.NEW.KCHS.GL.W.0007.220331T0758Z-220331T2200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
358 AM EDT Thu Mar 31 2022

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds will increase to 20 to 30 kt with gusts up 
  to 35 kt and seas 7 to 10 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ352-311600-
/O.UPG.KCHS.SC.Y.0032.000000T0000Z-220401T1000Z/
/O.NEW.KCHS.GL.W.0007.220331T0758Z-220331T2200Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
358 AM EDT Thu Mar 31 2022

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds will increase to 20 to 25 kt with gusts up 
  to 35 kt and seas 5 to 8 ft.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ350-311600-
/O.UPG.KCHS.SC.Y.0032.000000T0000Z-220401T1600Z/
/O.NEW.KCHS.GL.W.0007.220331T0758Z-220331T2200Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
358 AM EDT Thu Mar 31 2022

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds will increase to 20 to 25 kt with gusts up 
  to 35 kt and seas 6 to 9 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ354-311600-
/O.CON.KCHS.SC.Y.0032.000000T0000Z-220401T1000Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
358 AM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
364 
WHUS72 KCHS 311053
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
653 AM EDT Thu Mar 31 2022

AMZ330-350-352-311900-
/O.CON.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
653 AM EDT Thu Mar 31 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds increasing to 20 to 25 kt with gusts up to 
  35 kt and seas 7 to 10 ft.

* WHERE...South Santee River SC to Savannah GA out 20 NM, and 
  Charleston Harbor.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-311900-
/O.CON.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
653 AM EDT Thu Mar 31 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds increasing to 20 to 30 kt with gusts up to 
  35 kt and seas 7 to 10 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ354-311900-
/O.CON.KCHS.SC.Y.0032.000000T0000Z-220401T1000Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
653 AM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Southwest winds increasing to 15 to 25 kt with gusts up
  to 30 kt and seas 5 to 8 ft.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Strongest winds between 10 AM this morning and 6 PM EDT 
  this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
752 
WHUS72 KCHS 311425
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
1025 AM EDT Thu Mar 31 2022

AMZ330-350-352-312200-
/O.CON.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
1025 AM EDT Thu Mar 31 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 20 to 25 kt with gusts up to 35 kt and seas 
  7 to 10 ft.

* WHERE...South Santee River SC to Savannah GA out 20 NM, and 
  Charleston Harbor.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ374-312200-
/O.CON.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
1025 AM EDT Thu Mar 31 2022

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South winds 20 to 30 kt with gusts up to 35 kt and seas 
  8 to 10 ft.

* WHERE...Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

AMZ354-312230-
/O.CON.KCHS.SC.Y.0032.000000T0000Z-220401T1000Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
1025 AM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
057 
WHUS72 KCHS 311937
MWWCHS

URGENT - MARINE WEATHER MESSAGE
National Weather Service Charleston SC
337 PM EDT Thu Mar 31 2022

AMZ330-010300-
/O.CAN.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
/O.EXB.KCHS.SC.Y.0032.000000T0000Z-220401T0300Z/
Charleston Harbor-
337 PM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

* WHAT...South winds 20 to 25 kt with gusts up to 30 kt and waves
  2 to 3 feet.

* WHERE...Charleston Harbor.

* WHEN...Until 11 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ350-374-010400-
/O.CAN.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
/O.EXB.KCHS.SC.Y.0032.000000T0000Z-220401T1800Z/
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
337 PM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 7 to 10 ft.

* WHERE...South Santee River to Edisto Beach out 20 NM and 
  Savannah to Altamaha Sound from 20 to 60 NM.

* WHEN...Until 2 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ352-010400-
/O.CAN.KCHS.GL.W.0007.000000T0000Z-220331T2200Z/
/O.EXA.KCHS.SC.Y.0032.000000T0000Z-220401T1000Z/
Waters from Edisto Beach SC to Savannah GA out 20 NM-
337 PM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY...
...GALE WARNING IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Edisto Beach to Savannah out 20 NM.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ354-010400-
/O.EXT.KCHS.SC.Y.0032.000000T0000Z-220401T0800Z/
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
337 PM EDT Thu Mar 31 2022

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT FRIDAY...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Savannah to Altamaha Sound out 20 NM.

* WHEN...Until 4 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this gale warning went out at Mar 31, 1:04 AM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Mar 31, 1:04 AM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
104 AM EDT Thu Mar 31 2022

.SYNOPSIS...
A cold front will approach from the west Thursday and push
offshore early Friday morning before stalling south of the
region this weekend. Dry high pressure will prevail early next
week, before unsettled weather returns during the middle of
next week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Steady S/SE surface winds persist across the region this hour
with some gusts through the teens and into the 20s. Thus,
surface temps have budged little over the last several hours.
Don't expect winds to diminish much through the rest of the
night and temps will not likely budge much either. Have nudged
up forecast lows a few more degrees to the upper 60s to near
70...very mild for the last day of March (normal lows are in the
lower 50s).

Meanwhile, upstream line of strong/severe convection will make
making inroads into the CWA early Thursday morning, although
likely weakening as it does. Still believe precip will not reach
our far western counties until after 6 am, unless the line
undergoes some overnight eastward acceleration.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY/...
Thursday: Mid-lvl ridging will gradually depart the region offshore
as an upper trough and associated sfc cold front approach from the
west. Ahead of the front, CAMs show a well-defined QLCS approaching
from the west and reaching the western, inland zones around mid-
morning. Upper forcing will be plentiful especially as the left exit
region of a 250 mb jet streak aligns over the region. In addition,
deep moisture noted by PWATs between 1.5-1.75 inches should help the
band of showers and/or thunderstorms advance eastward. The main
forecast challenge will be how much the atmosphere is able to
recover during the day as additional showers and few thunderstorms
develop across southeast Georgia into southeast South Carolina
during the afternoon into early evening hours. At this time, ongoing
precip and clouds appear to limit overall instability and the
potential for scattered to widespread strong and/or severe
thunderstorms. SBCAPE looks to top out around 400 J/kg with model
soundings showing the CAPE profile configuration as a rather long-
skinny area. There is some forecast uncertainty with with models
showing the QLCS struggling to hold together in this very limited
unstable environment. Nevertheless, strong wind fields (50-60 kt)
arriving across the region and sfc dewpts remaining in the low-mid
60s throughout the day suggest a non-zero risk of a strong/severe
thunderstorm. Damaging wind gusts would be the primary threat
associated with a severe thunderstorm. Model soundings show an
impressive llvl jet with 925 mb winds between 45-50 kt. Outside
showers and thunderstorms, southerly winds will gust up to 30-35
mph. Expect showers and/or thunderstorms to shift offshore late
evening and overnight as the cold front advances through the area.
High temps should range in the mid to upper 70s (warmest across
Southeast Georgia). Overnight lows should range in the low-mid 50s
inland to upper 50s/lower 60s near the coast.

Friday and Saturday: A cold front will push offshore Friday morning,
then stall south and offshore through the weekend. Behind the front,
partly sunny skies will return across the region as a light westerly
sfc wind develops under a zonal flow behind a broad mid-lvl trough
shifting to the northeast. High pressure should continue to spread
across the region through the weekend and Saturday should be another
dry day across all areas. High temps should generally range in the
mid-upper 70s away from the immediate coast. Overnight lows will be
cooler, dipping into the mid/upper 40s inland to mid/upper 50s
closer to the coast.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
High pressure will likely spread across the region late weekend,
then prevail through the early next week, setting up a period of dry
and slightly warmer temps. In general, highs in the mid-upper 70s on
Sunday should reach the lower 80s across most locations away from
the immediate coast Tuesday under a zonal flow aloft. Overnight lows
should also trend warmer, only dipping into the low to mid 60s
Tuesday night. Guidance suggests the return of unsettled weather
during the middle of next week with a low pressure system traversing
the Deep South toward the Southeast. Scattered showers and
thunderstorms are possible with this system.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
VFR overnight along with gusty conditions. Main impacts will be
from rain and lowering cigs with a pre-frontal convective band
that will move from west-east across Southeast South Carolina
and Southeast Georgia. The main impact window looks to occur
from roughly 18-22z at all three terminals, but this may need to
be adjusted with possible acceleration of the squall line later
tonight. There is a risk for tstms with the line and will be
handed with TEMPO groups 18-22z. Cigs look to bottom out at MVFR
levels with IFR vsbys in the rain. Gusty winds will continue
with gusts peaking near 30 kt by early afternoon just ahead of
the line. There will be a risk for low-level wind shear from
mid-evening through mid-morning with 2000 ft winds nearing 45 kt
at times.

Extended Aviation Outlook: A cold front will likely bring
periodic flight restrictions to the terminals Thursday,
especially within showers/thunderstorms in the afternoon and
evening. Breezy southerly winds are also likely Thursday,
gusting as high as 30-35 mph. VFR conditions should then prevail
through the weekend.

&&

.MARINE...
A Gale Watch has been posted for Charleston Harbor as there is a
chance for frequent gusts to 35 kt gales from roughly mid-
morning through mid-afternoon.

Tonight: Southeast winds will veer south overnight with winds
increasing 20-30 kt except 20 kt with gusts to 30 kt in the
Charleston Harbor. Seas will build to 4-7 ft nearshore waters
and 7-8 ft offshore waters. Small Craft Advisories remain in
effect for all legs.

Thursday through Monday: The pressure gradient will remain enhanced
across coastal waters Thursday, supporting at least Small Craft
Advisories across the waters. Southerly winds will increase to 20-25
kt with gusts around 30 kt, and seas will build to 5-10 ft, largest
across offshore Georgia waters and beyond 15 nm off the Charleston
County Coast. Gale force winds are possible across the offshore
Georgia waters with gusts as high as 35 kt; therefore, a Gale Watch
has been issued for Thursday morning for the waters between 20-60
nm. Breakers could reach up to 3-4 ft along the southeast SC/GA
beaches, but should remain below Surf Advisory Criteria (5 ft+). A
cold front will push across the waters Thursday night into early
Friday, eventually leading to sub-advisory criteria winds/seas
across coastal waters Friday morning/afternoon as high pressure
settles across the region. Expect conditions to then remain well
below small craft advisory levels through Monday as high pressure
prevails across the area.

Rip Currents: Due to gusty onshore winds, a Moderate Risk of Rip
Currents is in place for Thursday.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...Lake Wind Advisory from 5 AM early this morning to 9 PM EDT
     this evening for SCZ045.
MARINE...Small Craft Advisory until 6 AM EDT Friday for AMZ352-354.
     Small Craft Advisory until noon EDT Friday for AMZ350.
     Gale Watch from 9 AM EDT this morning through Friday morning
     for AMZ374.
     Small Craft Advisory until 9 AM EDT this morning for AMZ374.
     Gale Watch from 6 AM EDT this morning through this afternoon
     for AMZ330.
     Small Craft Advisory until 6 AM EDT early this morning for
     AMZ330.

&&

NEAR TERM...TBA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Mar 30, 9:09 PM EDT, 6 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
909 PM EDT Wed Mar 30 2022

AMZ350-352-354-010115-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
909 PM EDT Wed Mar 30 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong Thunderstorms: A line of storms will move through region and
strong thunderstorms will be possible across the waters. The main
hazard will be wind gusts in excess of 35 knots, although an isolated
waterspout cannot be ruled out. Special Marine Warnings could be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ045-010115-
Inland Berkeley-
909 PM EDT Wed Mar 30 2022

...LAKE WIND ADVISORY IN EFFECT FROM 5 AM TO 9 PM EDT THURSDAY FOR
LAKE MOULTRIE...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Wind Advisory.

Severe Thunderstorms: A line of storms will move through region and
strong to severe thunderstorms will be possible on Thursday. The main
threat being damaging winds, although large hail and an isolated
tornado will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-SCZ048>051-010115-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Beaufort-Coastal Colleton-Charleston-Coastal Jasper-
909 PM EDT Wed Mar 30 2022

...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM 8 AM EDT THURSDAY
THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk for Rip Currents.

Severe thunderstorms: A line of storms will move through region and
strong to severe thunderstorms will be possible on Thursday. The
main threat being damaging winds, although large hail and an
isolated tornado will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-010115-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
909 PM EDT Wed Mar 30 2022

...GALE WATCH IN EFFECT FROM 9 AM EDT THURSDAY THROUGH FRIDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Strong Thunderstorms: A line of storms will move through region and
strong thunderstorms will be possible across the waters. The main
hazard will be wind gusts in excess of 35 knots, although an isolated
waterspout cannot be ruled out. Special Marine Warnings could be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>044-047-052-
010115-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Jasper-
Tidal Berkeley-
909 PM EDT Wed Mar 30 2022

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe Thunderstorms: A line of storms will move through region and
strong to severe thunderstorms will be possible on Thursday. The main
threat being damaging winds, although large hail and an isolated
tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-010115-
Charleston Harbor-
909 PM EDT Wed Mar 30 2022

...GALE WATCH IN EFFECT FROM 6 AM EDT THURSDAY THROUGH THURSDAY
AFTERNOON...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Strong Thunderstorms: A line of storms will move through region and
strong thunderstorms will be possible across the waters. The main
hazard will be wind gusts in excess of 35 knots, although an isolated
waterspout cannot be ruled out. Special Marine Warnings could be
needed.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:01 AM EDTWind AdvisoryCHSBerkeley16 hr
Mar 31, 4:03 AM EDTRip Current StatementCHS16 hr
Mar 31, 4:03 AM EDTHigh Surf AdvisoryCHS21 hr
Mar 31, 5:42 PM EDTLake Wind AdvisoryCHSBerkeley2 hr
Mar 31, 1:42 PM EDTSpecial Weather StatementCHSBryan, Long33 min
Mar 31, 2:01 PM EDTSpecial Weather StatementCHSLong29 min
Mar 31, 2:17 PM EDTSpecial Weather StatementCHSBryan28 min
Mar 31, 2:24 PM EDTSpecial Weather StatementCHSLiberty36 min

Nearby

Gale Warnings in South Carolina, 2022Every gale warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.